| Model Number |
004628-005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was "total pump failure".There was no reported impact to the customer's blood glucose level.No additional product or event information was available due to customer declining additional troubleshooting.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.